Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 643-652
http://dx.doi.org/10.1155/S0161171298000908

Homogeneous cones and abelian theorems

1Département de Mathématiques, Université de Montpellier III, France
2Mathematical Institute, Belgrade, Serbia

Received 31 October 1996; Revised 26 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tatjana Ostrogorski, “Homogeneous cones and abelian theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 643-652, 1998. https://doi.org/10.1155/S0161171298000908.